# SDR DL72W991959

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Rt Mlg Ind
- Component: 656021132
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION RT GEAR RED AND GREEN LIGHTS REMAINED ILLUMINATED.  CREW CYCLED GEAR WITH SAME RESULTS GEAR WAS VERIFIED VISUALLY TO BE UP AND LOCKED.  SHORTLY AFTERWARDS BOTH LIGHTS WENT OUT THEN CAME ON INTERMITTENTLY.  A/C DIVERTED TO ATL FOR MTC.  REPLACED PINS 1 AND 2 IN D4660 CANNON PLUG.  REPLACED WIRES FROM   PLUG TO SENSOR.  REPLACED LANDING GEAR ACCY BOX AS PRECAUTION.  GEAR SWING CK GOOD.
